# SDR SWIA200413310

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 2,121 hours, 1,980 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1092
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,062 hours, 1,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HSTA STAB TRIM CH NR 1 CB POPS.  INSTALLED SERVICEABLE HSTA AND MCU.  OPS CHECKS GOOD IAW 27-42-01.  MCU P/N:  7062-3, S/N OFF:  1110.
